The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Publication list

Faculty of Economics and Business - 1996

361 to 370 of 577
1 ... 51 ... 111 ... 171 ... 221 ... 281 ... 341   351   361   371   381 ... 401 ... 461 ... 511 ... 571

361   Book: On the distribution of the estimator of Cronbach's alpha
H. Neudecker, D.G. Nel, J.M. van Zijl (1996)
362   Article: Ordering of covariance matrices
H. Neudecker in: Econometric Theory, Vol. 12 (1996), p. 746-747
363   Article: Properties of functions of a real symmetric matrix
H. Neudecker in: Econometric Theory, Vol. 12 (1996), p. 200-
364   Article: Several matrix Kantorovich-type inequalities
H. Neudecker, S. Liu in: Journal of Mathematical Analysis and Applications, Vol. 197 (1996), p. 23-26
365   Article: The algebraic equality of asymptotic tests for the hypothesis that a normal distribution has a specified correlation matrix
H. Neudecker, A. Satorra in: Statistics & Probability Letters, Vol. 30 (1996), p. 99-103
366   Article: The asymptotic variance matrices of the sample correlation matrix in elliptical and normal situations and their proportionality
H. Neudecker in: Linear Algebra and its Applications, Vol. 237/238 (1996), p. 127-132
367   Article: The density of the Moore-Penrose inverse of a random matrix
H. Neudecker, S. Liu in: Linear Algebra and its Applications, Vol. 237/238 (1996), p. 123-126
368   Article: The Moore-Penrose inverse of a sum of three matrices
H. Neudecker in: Econometric Theory, Vol. 12 (1996)
369   Article: Gebruik van marktonderzoektechnieken bij produktontwikkeling
E. Nijssen, J. Lieshout, E. Peelen in: MAB, Vol. 68 (1996), p. 325-333
370   Chapter: Resolution of chaos with application to a midified Samuelson model
H.E. Nusse, C.H. Hommes in: Chaos theory in economics : methods, models and evidence (1996), p. 336-354